Home > Research > Publications & Outputs > Relaxation of nonlinear systems driven by color...

Electronic data

View graph of relations

Relaxation of nonlinear systems driven by colored noise : an exact result.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1990
<mark>Journal</mark>Physical Review A
Issue number6
Volume421
Number of pages87
Pages (from-to)3106-3020
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

An exact analytic method of calculating relaxation times of nonlinear systems driven by colored noise, applicable to a range of systems described by separable stochastic differentiable equations, is presented. Analog experiments and digital simulations performed on a quadratic model are shown to yield results in satisfactory agreement with the theoretical prewdictions.